# SDR AALA20041210

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SLC - INFLIGHT FUEL LEAKING FROM BOOST PUMP COVER ON RIGHT WING.  FOUND FASTENERS LOOSE ON RIGHT FORWARD AND AFT OF BOOST PUMP COVER.  RETORQUED LOOSE FASTENERS ON RIGHT FORWARD AND AFT OF BOOST PUMP COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
